# SDR DL733952183

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305WA
- Make and model: Boeing 737347
- Aircraft serial: 23346
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING LETTER CHECK, NR 1 FORE FLAP UPPER SIDE MIDWAYS HAS GROVES CUT INTO THE SKIN.  STARTED REPAIR PER SRM 57-53-02, REPAIR COMPLETED TESTS GOOD PAINTED TO MATCH.  FOUND LOOSE FASTENER ON SPOILER SEAL CONTACTING FLAP TIGHTENED SAME NEEDS, FLAPS CYCLED TO CHK CLEARANCE.  CLEARANCE CHECK GOOD.
